# SDR 98FDEA00696

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 96010214
- Condition: Inop
- Location: Lt Te Flap
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A, J

## Discrepancy

FLAP DISAGREE ALERT, LEFT FLAP SHOW 20 DEG, RT FLAP SHOW 25 DEG.  ACCOMP FLAP 25 LAND AT PANC FLAP HANDLE REMAIN AT T/O.  REMOVED AND REPLACED LT O/B FLAP POS TRANSMITTER AS PER MM 27-54-02-4 IND SAT AS PER ADJ TEST.
